HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

A 3-D Topology Optimization of Magnetic Cores for Wireless Power Transfer Device

Files in This Item:
Full_paper_WPT_final_submission.pdf903.49 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/74694

Title: A 3-D Topology Optimization of Magnetic Cores for Wireless Power Transfer Device
Authors: Otomo, Yoshitsugu Browse this author
Igarashi, Hajime Browse this author →KAKEN DB
Keywords: Genetic algorithm (GA)
misalignment
robust optimization
topology optimization
wireless power transfer (WPT)
Issue Date: Jun-2019
Publisher: IEEE (Institute of Electrical and Electronics Engineers)
Journal Title: IEEE Transactions on Magnetics
Volume: 55
Issue: 6
Start Page: 8103005
Publisher DOI: 10.1109/TMAG.2019.2900744
Abstract: This paper presents the topology optimization of the magnetic core for a wireless power transfer (WPT) device. In this optimization, the coil and magnetic-core shapes for WPT are represented by the Gaussian basis functions. They are sequentially optimized using the genetic algorithm and 3-D finite-element analysis so that the coupling coefficient of the WPT device is maximized. Moreover, a robust optimization method is proposed to keep the interlinkage flux as large as possible against misalignment in the coils. It is shown by the computational and experimental results that the optimized device outperforms the conventional devices.
Rights: © 2019 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Type: article (author version)
URI: http://hdl.handle.net/2115/74694
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 五十嵐 一

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University